MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE VERSACORE MODIFIED J GUIDE WIRE SYSTEM

ABBOTT VASCULAR HI-TORQUE VERSACORE MODIFIED J GUIDE WIRE SYSTEM
Model Number 1012068-06
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported difficulty was confirmed with other observations.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.Factors that may contribute to difficulty removing the guide wire may include but not limited to, damaged device, anatomical conditions, device interactions or preparation technique.The investigation was unable to determine a conclusive cause for the reported difficulty.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the procedure was to treat a lesion in the mesenteric artery.The versacore guide wire could not be removed from an unspecified balloon catheter.The devices were removed as a single unit.An unspecified guide wire and new balloon catheter were used to complete the procedure.There were no adverse patient effects and no clinically significant delay during the procedure.No additional information was provided.

Brand Name
HI-TORQUE VERSACORE MODIFIED J GUIDE WIRE SYSTEM
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10466891
Report Number2024168-2020-07211
Device Sequence Number16917263
Product Code DQX
UDI-Device Identifier08717648124204
UDI-Public08717648124204
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K083706
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number1012068-06
Device Catalogue Number1012068-06
Device Lot Number9111161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2020
Initial Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight81